Covariance Models for Divergence-Free and Curl-Free Random Vector Fields


Scheuerer, Michael ; Schlather, Martin


DOI: https://doi.org/10.1080/15326349.2012.699756
URL: http://www.tandfonline.com/doi/abs/10.1080/1532634...
Document Type: Article
Year of publication: 2012
The title of a journal, publication series: Stochastic Models
Volume: 28
Issue number: 3
Page range: 433-451
Place of publication: New York, NY [u.a.]
Publishing house: Dekker
ISSN: 1532-6349 , 0882-0287
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematische Statistik (Schlather 2012-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Scheuerer, Michael ; Schlather, Martin (2012) Covariance Models for Divergence-Free and Curl-Free Random Vector Fields. Stochastic Models New York, NY [u.a.] 28 3 433-451 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item